A 76-year-old man developed fever and appetite loss, and then was referred to our hospital because of rapidly progressive renal insufficiency; his serum creatinine increased from 1.2 to 5.9 mg/dl within 1 month. On admission, his blood pressure was 166/92 mmHg, and laboratory findings showed signs of inflammation, anemia, proteinuria, and hematuria. Chest computed tomography (CT) suggested interstitial pneumonia, while a renal biopsy revealed that small arteries and arterioles were affected, and there was pauci-immune glomerulonephritis with cellular and fibrocellular crescents. In addition, an increased myeloperoxidase antineutrophil cytoplasmic antibody titer confirmed microscopic polyangiitis. Treatment with oral prednisolone was initiated and seemed to successfully resolve the vasculitis activity. On the 11th day of admission, a calcium channel blocker, azelnidipine, was added to treat hypertension. Two days later, the patient developed abdominal distension, and abdominal CT showed massive ascites. The ascitic fluid was a milky white transudate with a normal leukocyte count. Neither clinical manifestations nor laboratory findings suggestive of liver cirrhosis, malignancy, infectious peritonitis, or bowel perforation were observed. On the 18th day of admission, azelnidipine was discontinued in view of reports of calcium channel blocker-induced chyloperitoneum in patients undergoing peritoneal dialysis. Immediately, the abdominal distension disappeared, and the ascites appeared to decrease. Azelnidipine appears to have been responsible for the chyloperitoneum. Since a few cases of secondary vasculitis developing chyloperitoneum have been previously reported, vasculitis may have played a role in the development of chyloperitoneum.